# SDR SWAA086636

- Difficulty date: November 26, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 8,741 hours, 5,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SLIDE GIRT BAR FWD CLIP LOOSE.  SECURED CLIP PER MM.
